# SDR 07FDEA03649

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,032 hours, 19,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53984658208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT PRESSURE BULKHEAD CIRCUMFERENTIAL STRAP, INNER RIM ANGLE AND FRAME COUPLING AT C80/82, P25LH TO 36RH.  REPAIR PERFORMED BY CUT OUT OF DAMAGED PARTS, REINSTALLING NEW PARTS IAW DRAWING R539-70603, APPROVED BY 6-5318-79562 AND RAS/DAHAM/4018245/2004 ISS A.
